# SDR COMA0660347

- Difficulty date: May 11, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 25,934 hours, 23,301 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1755
- Condition: Faulty
- Location: Nlg
- Part time: 11,350 hours, 10,169 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5350 - RECEIVED A STEERING INOPERATIVE CAUTION MESSAGE DURING LANDING AT ATL, A/C WAS TOWED TO GATE.  REPLACED THE NOSE LANDING GEAR SELECTOR VALVE.
